# SDR IPXA2015051188920

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 89,196 hours, 15,196 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E AFT FLAP HAS PUNCTURE APPROXIMATELY .4" IN DIA. LOCATED 190.5" FROM OTBD AND 10.5" FROM T/E.  REPAIRED IAW EO B747-5750-57398A.
